Next NHOA Meeting - October 12, 13, 14, 2018
The next NHOA Annual CE meeting is coming up soon, and we have a varied, interesting and exciting program planned. There is something for everyone!
The meeting is scheduled for Friday, Saturday and Sunday, October 12, 13 and 14, at the Grappone Center in Concord NH, the site of all our one-day meetings in recent years.
Registration for the meeting is now open. Study the preliminary schedule below and then
drop down to the registration link at the very bottom of this page, where you
will see a link to the online registration. (By
registering, you are giving permission for your name and email address to be
released to our exhibitors/sponsors at their request.)
HOTEL RESERVATIONS: If you need a hotel room, you should also take care of reserving that NOW. The deadline for room reservations at the Marriott Courtyard (connected to the Grappone Center) is rapidly approaching if you want to get the group rate - after that, the rate for rooms will be higher. Please contact the resort directly to make your room reservations. We expect to sell out our room block quickly! The hotel reservations number is 603-225-0303. Be sure to mention the NHOA meeting to get the group rate.
We plan to present eighteen hours of CE (plus a limited-attendance wet lab Sunday afternoon), all Category 1, with six of the hours on glaucoma. You can get all the CE you need at NHOA meetings! (Please note that NHOA no longer registers our meetings as "COPE Events" or requires that lecturers obtain COPE approval for their lectures.)
The meetings committee is planning fun-filled events for our free times. They always welcome suggestions, you can email your ideas to the NHOA office.
Our confirmed speakers at this time are Drs. Christopher Wolfe, Alex
Kabiri, Ron Melton, Randall Thomas, Timothy Peters, Lauren McLoughlin, Timothy
Sullivan, Susan Haskell, and Sarah Hetu-Radny, and Attorney Cinde Warmington
from Shaheen & Gordon.
We are grateful to all our exhibitors and sponsors. Several of our "PRIME" sponsors have contributed significantly to this meeting. Please thank all our sponsors and exhibitors by visiting with their representatives during the weekend, and by attending their sponsored meals and functions. Otherwise they won't want to do it again, and the cost to you, our members, will have to jump significantly.
The SCHEDULE for each day (subject to change if required):
9 AM - Noon Board and Long Range Planning Committee meeting, by invitation
Noon - 1 PM Registration/Visit the Exhibitors (Lunch will be available with advance registration)
1 PM - 2:45 PM Dr. Wolfe, "Office Visits and Documentation Guidelines" 2 hours, also open to your office staff with advance registration!
2:45 PM - 3:15 PM BREAK and visit the exhibitors
3:15 PM - 3:45 PM Attorney Warmington talk, for both ODs and staff.
3:45 PM - 4:30 PM Dr. Wolfe, "Vitreoretinal Update" 1 hour
4:30 PM - 5:30 PM Dr. Wolfe, "Glaucoma Update" 1 hour
5:30 PM Happy Hour at hotel bar,
Rest of Evening Free
---Breakfast on your own---
8 AM - 9:50 AM Drs. Melton and Thomas, "Glaucoma Update and Grand Rounds" 2 hours
9:50 AM - 10:10 AM BREAK and Visit the Exhibitors
10:10 AM - Noon Drs. Melton and Thomas, "Melton-Thomas Clinical Grand Rounds" 2 hours
Noon - 2 PM Lunch sponsored by Alcon, and NHOA Annual Business Meeting, including election of 2019 Officers
and Directors, NECO report, and AOA Report by Trustee Dr. Ron Benner
2 PM - 2:50 PM Dr. Kabiri, "Steroids: Rethinking the Taper, part 1", 1 hour
2:50 PM - 3:10 PM BREAK and visit the exhibitors
3:10 PM - 4 PM Dr.
Kabiri "Steroids: Rethinking the Taper, part 2", 1 hour
4 PM - 5 PM Drs. Peters and McLoughlin, "Cross-Linking" 1 hour
5 PM - 6 PM Dr. Sullivan, "MIGS" 1 hour
6 PM - 7 PM Cocktail Reception for all attendees and exhibitors, and spouses/guests
---Dinner on your own---
9:30 PM - ??? TRIVIAL PURSUIT Annual Tournament, location TBA
Rest of Evening Free
8 AM - 9 AM Breakfast, sponsored by Allergan, and sponsored presentation by Dr. Kabiri (Unlike the rest of
Dr. Kabiri's lectures this weekend, this talk is NOT approved for CE credit
or for credit towards our glaucoma education requirement.)
9 AM - 10:50 AM Dr. Haskell, "The Do's, Dees and Debs of Dry Eye Treatment" 2 hours
10:50 AM - 11:10 AM BREAK and visit the Exhibitors
11:10 AM - Noon Dr. Hetu-Radny,
and Strength of Core Muscle plus Chiropractic for a
Longer and Healthier Optometric Career" 1 hour
Noon - 1 PM Lunch, sponsored by Bausch & Lomb
1 PM - 2 PM Dr. Kabiri "UFOs - Unidentified Floating Objects" 1 hour
2 PM - 4 PM Dr. Kabiri, "Landmark Glaucoma Studies: How They Affect Our Management Strategies Today" 2 hours
4 PM - 6 PM Wet Lab on Amniotic Membranes, conducted by
Dr., Kabiri. Participation is limited to 20 doctors
so if you want it, register early!
Meeting Ends when the wet lab is complete.
The Member Charge for the CE program is: Friday afternoon $92, Saturday morning $92, Saturday afternoon $92, Sunday morning $69 and Sunday afternoon $69. The total for the weekend for members is $414. The additional charge for the wet lab is $50. Remember that if you are an AOA member through any affiliate or State Association (not just NHOA) you register at "member" rates. If your staff accompanies you on Friday afternoon their charge will be $23; if they come and you don't, their charge will be $46. Optometry students: email the NHOA office for special registration information.
The Non-Member charge for the full weekend CE program is $1,242 (which does not include the wet lab).
Online registration will close at 5 PM on Thursday, October 4 - after that, you will have to register on-site, pay a $25 late fee, and take a chance on not having a seat or a meal! So don't risk it - register NOW!
We contract for meals based on pre-registrations, and must give a final count four business days before the meeting. If you must cancel an advance registration, please contact the NHOA office no later than Tuesday, October 3 - otherwise we will be obligated to charge you $30 to cover our costs. Thanks for your cooperation.
HANDOUTS: As in the past, lecture handouts will be available ONLINE for download about a week before the meeting. You can print them out, or bring your laptop or tablet to the meeting (there will be free WiFi access in the meeting room.) After you register for the meeting, when the handouts are ready for distribution you will receive an email from the NHOA with downloading instructions. Alternatively, you may request printed handouts as we have done before. To offset the rising cost of printing and paper, there will be a charge of $20 for each day if you want a set of printed handouts.
REGISTRATIION: Pre-registration is now closed. You are still welcome to attend the meeting and register on-site, but there will be a late registration fee and we cannot guarantee you a meal or a handout.
(NHOA contact information: office
address 466 Washington Road, Rye NH 03870, phone number 603-964-2885, email